# SDR UALA2009091402885

- Difficulty date: September 14, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 45,587 hours, 5,522 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 47H PLASTIC TRIM ON AISLE SIDE TORN OFF.  REPLACED EEL ASSY.
